# SDR REXA2022100400813

- Difficulty date: October 2, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180571
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR DD6 INTERCOSTAL CORRODED BETWEEN FS320.163 AND FS335.963. REMOVED INTERCOSTAL IAW CRJ 700 SRM 51-42-21-001-001-A01 AND SRM 51-42-06-001-001-A01. INSTALLED NEW SERVICEABLE INTERCOSTAL DD6 BETWEEN FS 320.163 FS335.963 P/N 601R318057-1 IAW CRJ 700 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01.
